| Model Number |
MMT-723RNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Nausea (1970); Vomiting (2144)
| Date of Event |
07/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose, nausea and vomiting on (b)(6) 2020.The customer¿s blood glucose level were 167 mg/dl, over 500 mg/dl and 542 mg/dl at the time of hospitalization.Customer had using insulin pump system within 48 hours of reported high blood glucose event.Customer was treated with intravenous.Insulin pump had motor error alarm.Customer was able to successfully clear the alarm.Customer was able to complete insulin pump rewind.The drive support cap was normal.Customer was treated with drip.The insulin pump will not be returned for analysis.